Open Access
Translator Disclaimer
September, 1989 Minimaxity of Randomized Optimal Designs
Peter M. Hooper
Ann. Statist. 17(3): 1315-1324 (September, 1989). DOI: 10.1214/aos/1176347271

Abstract

A strategy of randomizing a design that is $L$-optimal for an ideal model is shown to possess a minimax property under a larger, more realistic model. This generalizes a result of Li.

Citation

Download Citation

Peter M. Hooper. "Minimaxity of Randomized Optimal Designs." Ann. Statist. 17 (3) 1315 - 1324, September, 1989. https://doi.org/10.1214/aos/1176347271

Information

Published: September, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0687.62061
MathSciNet: MR1015153
Digital Object Identifier: 10.1214/aos/1176347271

Subjects:
Primary: 62K05

Keywords: $A$-optimality , $L$-optimality , design robustness , experimental randomization

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.17 • No. 3 • September, 1989
Back to Top